# SDR USAA20090430SB072

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHTING, AT RIGHT SIDE FORWARD OVERWING, HAS ONE OF THE TWO LAMPS INOPERATIVE.  MAINTENANCE RELAMPED THE RIGHT FORWARD OVERWING LIGHT ASSEMBLY PER MM 33-51-22 AND REPLACED BATTERY PACK FOR EMERGENCY LIGHT POWER SUPPLY M1435 PER MM 33-51-51.  ALL LIGHTS OPERATE NORMAL PER MM 33-51-02.
